MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Catalog Number PXB35-07-57-080
Medical Device Problem Codes Difficult to Insert (1316); Compatibility Problem (2960); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis the device was returned stuck on a 0.035¿ guidewire.Approximately 25mm of the deformed and detached stent was returned, the balloon was detached from the device and was stuck on the guidewire, and there was bunching on the shaft, the luer and strain relief were also detached from the device and were not returned, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the stent pxb35-07-57-080 visi pro 035 was intended to be used to treat plaque in the left proximal common iliac artery.During the procedure, there were difficulties inserting the device, and moderate resistance was encountered when advancing it.It was stuck, difficult to push forward or pull back on the wire, so the physician could not get it out of the patient.The physician had to pull the entire visipro out with the terumo sheath with no additional intervention required to remove.The vessel was pre-dilated with a non-medtronic 7x60x80 dilation device, the artery diameter was measured at 7mm, and the degree of tortuosity was assessed as moderate.A 45cm 6fr non-medtronic sheath and a 180cm non-medtronic guidewire were used.The procedure was completed using a new everflex 8x80x120 device.No patient complications have been reported as a result of this event.When the device was returned for evaluation, it was noted that the stent was damaged.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22517234
Report Number2183870-2025-00371
Device Sequence Number18157288
Product Code NIO
UDI-Device Identifier00643169787810
UDI-Public(01)00643169787810(17)270701(10)B754125
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPXB35-07-57-080
Device Lot NumberB754125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/16/2025
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale